Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 7, 2018Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 5:15 PM EDT for Wilkinson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 5:15 PM EDT (21:15 UTC)
Expired
Aug 7, 2018, 5:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WWUS82 KFFC 072115
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT TUE AUG 7 2018
 
GAZ083-084-072145-
Wilkinson GA-Twiggs GA-
515 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...

At 515 PM EDT...a strong thunderstorm was over Griswoldville, or 11
miles east of Macon...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Myricks Mill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3276 8345 3288 8344 3295 8330 3295 8328
      3294 8328 3295 8327 3296 8310 3269 8312
TIME...MOT...LOC 2115Z 274DEG 13KT 3285 8345 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 7, 2:59 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Tue Aug 7 2018

.SHORT TERM /Tonight through Wednesday Night/...

Scattered convection firing across the forecast area this afternoon.
Best coverage generally along and south of I-85 with isolated
coverage north. Should begin diminishing this evening, but I have
stretch at least a slight chance later into the overnight as there
should be plenty of roaming boundaries from this afternoon's
activity to take advantage of any residual pockets of instability.
Strong afternoon heating has generated moderate instability and
isolated strong to severe storms are a strong possibility through
the early evening.

Upper ridge continues to breakdown putting north Georgia firmly into
the southern edge of the better westerly flow tomorrow and allowing
a weak frontal boundary to approach the far north. Should see better
coverage of convection tomorrow into tomorrow evening, especially
across the north. With a lack of strong mid/upper-level support,
widespread severe thunderstorms are not expected, however isolated
strong to severe storms cannot be ruled out by afternoon as
instability peaks.

Heat indices across portions of central Georgia in the Heat Advisory
area have reached into the 100-106 range already this afternoon. At
this time, increased cloud cover appears to take just enough of the
edge off of tomorrow's expected temperatures to keep heat indices
below advisory levels.

20

.LONG TERM /Thursday through Tuesday/...

Forecast is on track with minimal changes needed. Troughing across
the east will dominate our sensible weather through the long term. A
front will approach the region Thursday, becoming draped across
north GA Friday.  Thus expect north GA will be the focus for
convection through the end of the work week.  The front will become
stalled somewhere across the northern half of GA through Sunday.
This will result in scattered showers and thunderstorms areawide
through the weekend. A piece of energy rounding the trough will drop
south into the Ohio River Valley, eventually becoming a cut off low.
This pattern will help promote an increase in moisture flux thanks
to the stronger SWly component. Expect better overall coverage of
convection Sunday. As the front associated with this system
approaches Monday, better surface convergence and dynamics aloft
will result in another day of widespread showers and thunderstorms.
The front will likely cross late Monday night into early Tuesday
with drier air moving in thereafter.

Temperature will be AOA climo through the long term.

26

PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/

LONG TERM /Wednesday Night through Monday/...
The upper level trough over the Great Lakes region Thursday will
move over the northeast U.S. on Friday which will push the surface
front into the TN Valley and north GA through this period. The
extended models diverge somewhat on Saturday and Sunday as far as
placement and intensity of deepening low over Great Lakes and
Midwest, but are in fair agreement as far as stalling the surface
front across portions of the forecast area. Big differences noted
by the beginning of next week as far as the development of the
upper low and its track, with GFS slower and further south in
positions of low. GFS also has better run-to-run consistency
bringing the next surface front into the forecast area early next
week.

Will continue chance of showers/thunderstorms, With likely chances
across northern portions of forecast area on Thursday and Friday
with the proximity of the surface front. The surface
front/boundary will help focus convective development through the
weekend with the second front moving through the forecast area
next week. Models are in good agreement showing increased moisture
across the area, and expect increased clouds as well as scattered
showers and thunderstorms to keep afternoon high temperatures
just below normal with overnight lows near normal through the
period.

Atwell

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through most of this forecast period. Local MVFR or lower
visibilities will develop between 06Z and 14Z, however I do not
anticipate any significant impacts at the TAF sites at this time.
Isolated to scattered convection is expected, generally between 18Z
and and 06Z this afternoon/evening. Scattered convection is expected
to develop again Wednesday afternoon with greater coverage across
northern portions of the area. Winds will be light and somewhat
variable in direction, generally 6kt or less, but will favor
southwest through northwest.

//ATL Confidence...18Z Update...

Medium confidence on TSRA coverage/timing this afternoon/evening.
High confidence all other elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  91  73  90 /  30  40  30  50
Atlanta         76  90  73  89 /  30  50  40  50
Blairsville     67  84  67  82 /  20  60  50  60
Cartersville    74  90  72  88 /  20  50  50  60
Columbus        75  93  73  93 /  40  30  30  40
Gainesville     73  90  72  88 /  30  50  50  50
Macon           74  92  73  91 /  40  40  30  40
Rome            73  90  72  88 /  20  60  50  60
Peachtree City  74  91  72  90 /  30  40  30  50
Vidalia         73  93  75  93 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Muscogee...Peach...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Aug 7, 4:04 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
404 PM EDT Tue Aug 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
404 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A heat advisory is in effect until 7 PM this evening with heat
index values ranging from 102 to 107 degrees mainly in central
Georgia, generally south of a line from Columbus to Forsyth to
Washington.

Scattered showers and thunderstorms are expected to continue
through this evening. Any thunderstorms that develop could become
strong to severe with gusty winds, frequent lightning, large hail
and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 4:50 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT TUE AUG 7 2018

GAZ053-054-056-067-068-072115-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
450 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...MERIWETHER AND PIKE
COUNTIES UNTIL 515 PM EDT...

At 450 PM EDT...a line of strong thunderstorms was along a line
extending from Digbey to near Greenville...and moving northeast at 15
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, Zebulon, Greenville, Senoia, Grantville, Woodbury,
Luthersville, Brooks, Moreland, Molena, Williamson, Meansville,
Haralson, Lone Oak, Gay, Hilltop, Odessadale, Hollonville, Rover and
Rocky Mount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3331 8432 3299 8431 3299 8449 3297 8451
      3297 8453 3295 8452 3292 8453 3292 8452
      3291 8451 3290 8459 3289 8483 3329 8484
TIME...MOT...LOC 2050Z 221DEG 14KT 3323 8447 3310 8470

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 7, 4:53 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT TUE AUG 7 2018

GAZ083-084-096-097-072130-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
453 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 530 PM EDT...

At 453 PM EDT...a strong thunderstorm was over Allentown, or 9 miles
southeast of Jeffersonville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dexter, Dudley, Danville, Montrose, Allentown, Harlow, Chappells Mill
and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3252 8334 3268 8329 3269 8295 3242 8299
TIME...MOT...LOC 2053Z 276DEG 10KT 3259 8322

HAIL...0.75IN
WIND...50MPH
Local storm report, Aug 7, 5:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 SE GENEVA             32.57N  84.54W
08/07/2018                   TALBOT             GA   911 CALL CENTER

            LAW ENFORCMENT REPORTS A FEW TREES DOWN ON HWY 240, 1
            MILE SOUTH OF GENEVA.

&&

CORRECTED FATALITIES...INJURIES...REMARKS

EVENT NUMBER FFC1800785

THIEM
Special weather statement, Aug 7, 5:05 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 PM EDT TUE AUG 7 2018

GAZ032-033-044-045-072130-
North Fulton GA-Cobb GA-DeKalb GA-South Fulton GA-
505 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...SOUTHWESTERN DEKALB AND NORTHEASTERN SOUTH FULTON COUNTIES
UNTIL 530 PM EDT...

At 505 PM EDT...a line of strong thunderstorms was along a line
extending from Decatur to West End...and moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail...frequent cloud to
           ground lightning...and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Decatur, Smyrna, East Point, College Park, Clarkston,
Hapeville, Stone Mountain, Avondale Estates, Pine Lake, Tucker,
Belvedere Park, North Decatur, North Atlanta, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills and
Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3388 8421 3387 8418 3386 8417 3365 8416
      3365 8444 3364 8445 3365 8446 3364 8446
      3364 8458 3375 8458 3375 8459 3385 8459
TIME...MOT...LOC 2105Z 296DEG 6KT 3378 8429 3376 8443

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 5:10 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT TUE AUG 7 2018

GAZ053>057-072145-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Henry GA-
510 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN CLAYTON...
EASTERN COWETA...NORTHWESTERN SPALDING AND SOUTHWESTERN HENRY
COUNTIES UNTIL 545 PM EDT...

At 509 PM EDT...a line of strong thunderstorms was along a line
extending from near Senoia to Birdie. These storms were nearly
stationary.

  HAZARD...Up to 40 mph wind...pea sized hail...frequent cloud to
           ground lightning...and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Griffin, Fayetteville, Peachtree City, Hampton, Tyrone, Lovejoy,
Palmetto, Senoia, Brooks, Sharpsburg, Turin, Woolsey, Sunny Side,
Starrs Mill, Inman, Cannongate, Jw Smith Reservoir, Highland Mills,
Experiment and Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3351 8466 3351 8462 3350 8461 3351 8461
      3350 8428 3326 8424 3325 8465
TIME...MOT...LOC 2109Z 330DEG 3KT 3331 8459 3331 8437

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 5:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT TUE AUG 7 2018

GAZ083-084-072145-
Wilkinson GA-Twiggs GA-
515 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...

At 515 PM EDT...a strong thunderstorm was over Griswoldville, or 11
miles east of Macon...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Myricks Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3276 8345 3288 8344 3295 8330 3295 8328
      3294 8328 3295 8327 3296 8310 3269 8312
TIME...MOT...LOC 2115Z 274DEG 13KT 3285 8345

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 2:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 7, 3:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:52 PM EDTSpecial Weather StatementFFCHouston23 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:27 PM EDTSpecial Weather StatementFFCTreutlen48 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.